Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extension of derivations in continuous transformation rings


Authors: Alex Rosenberg and Daniel Zelinsky
Journal: Trans. Amer. Math. Soc. 79 (1955), 453-458
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9947-1955-0072120-2
MathSciNet review: 0072120
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin and G. Whaples, The theory of simple rings, Amer. J. Math. vol. 65 (1943) pp. 87-102. MR 0007391 (4:129c)
  • [2] J. Dieudonné, La théorie de Galois des anneaux simples et semisimples, Comment. Math. Helv. vol. 21 (1948) pp. 154-184. MR 0024892 (9:563d)
  • [3] G. Hochschild, On the cohomology groups of an associative algebra, Ann. of Math. vol. 46 (1945) pp. 58-67. MR 0011076 (6:114f)
  • [4] N. Jacobson, The theory of rings, Mathematical Surveys, No. 2, New York, 1943. MR 0008601 (5:31f)
  • [5] -, On the theory of primitive rings, Ann. of Math. vol. 48 (1947) pp. 8-21. MR 0019591 (8:433a)
  • [6] I. Kaplansky, Modules over operator algebras, Amer. J. Math. vol. 75 (1953) pp. 839-858. MR 0058137 (15:327f)
  • [7] T. Nakayama, Derivation and cohomology in simple and other rings. I, Duke Math. J. vol. 19 (1952) pp. 51-54. MR 0045704 (13:620b)
  • [8] K. Reidemeister, Grundlagen der Geometrie, Berlin, 1930.
  • [9] A. Rosenberg, Subrings of simple rings with minimal ideals, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 115-138. MR 0049163 (14:127d)
  • [10] -, Finite-dimensional simple subalgebras of the ring of all continuous linear transformations, Math. Zeit. vol. 61 (1954) pp. 150-159. MR 0066368 (16:563c)
  • [11] A. Rosenberg and D. Zelinsky, Galois theory of continuous transformation rings, Trans. Amer. Math. Soc. vol. 76 (1955) pp. 429-452. MR 0072121 (17:231g)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1955-0072120-2
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society